# SDR DXTA2025091504962

- Difficulty date: September 14, 2025
- Submitted: September 15, 2025
- Operation: Air carrier
- Aircraft: N968QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0422
- Aircraft time: 603 hours, 407 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Binding
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERMITTENT MAIN CABIN DOOR HANDLE BINDING, WON`T MOVE TO THE CLOSED POSITION.  IF YOU PLAY WITH THE HANDLE, IT WILL CLOSE BUT THEN BIND AGAIN AFTER A COUPLE MORE CYCLES OF THE HANDLE. GAINED ACCESS TO DOOR INTERIOR AND VERIFIED RIGGING WAS WITHIN LIMITATIONS. LUBRICATEDCLOSED POSITION. IF YOU PLAY WITH THE HANDLE, IT WILL CLOSE BUT LOCK PINS AND RECHECKED AS REQUIRED. NO FURTHER DEFECTS NOTED. DISCUSSED WITH MCC AND THEN BIND AGAIN AFTER A COUPLE MORE CYCLES OF THE HANDLE. GOT PERMISSION TO SIGN OFF. RETURNED AIRCRAFT TO ORIGINAL CONFIGURATION WHEN DONE.WORK DONE REFERENCING THE CE-680A AMM 52-10-04. OPS CHECK GOOD AT THIS TIME.
